| Model Number |
429561 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pneumothorax (2012)
| Date of Event |
06/13/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment and no further information is expected.The file is closed.The investigation will be re-opened should additional data become available.
Event or Problem Description
The patient suffered from a post-interventional pneumothorax.The patient was hospitalized and a suction drain was implanted in the monaldi position left.For diagnostics an x-ray was done.